Keywords: differentiable manifold, structural function, thin fan, initial pair.
@article{INTO_2022_214_a8,
author = {E. Yu. Kuzmina},
title = {Hypersurfaces with constant principal curvatures in {Euclidean} space $V^{n+1}$},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {76--81},
year = {2022},
volume = {214},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2022_214_a8/}
}
TY - JOUR
AU - E. Yu. Kuzmina
TI - Hypersurfaces with constant principal curvatures in Euclidean space $V^{n+1}$
JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory
PY - 2022
SP - 76
EP - 81
VL - 214
UR - http://geodesic.mathdoc.fr/item/INTO_2022_214_a8/
LA - ru
ID - INTO_2022_214_a8
ER -
%0 Journal Article
%A E. Yu. Kuzmina
%T Hypersurfaces with constant principal curvatures in Euclidean space $V^{n+1}$
%J Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory
%D 2022
%P 76-81
%V 214
%U http://geodesic.mathdoc.fr/item/INTO_2022_214_a8/
%G ru
%F INTO_2022_214_a8
E. Yu. Kuzmina. Hypersurfaces with constant principal curvatures in Euclidean space $V^{n+1}$. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Algebra, Geometry, and Combinatorics, Tome 214 (2022), pp. 76-81. http://geodesic.mathdoc.fr/item/INTO_2022_214_a8/
[2] Grushko P. Ya., “Morfizmy geometricheskikh struktur”, Mat. zametki., 22:5 (1977), 844–849 | MR
[3] Grushko P. Ya., “O probleme sopryazhennoi ekvivalentnosti Kartana”, Sib. mat. zh., 22:1 (1981), 68–80 | MR | Zbl
[4] Grushko P. Ya., “Sopryazhenno tranzitivnye struktury konechnogo tipa”, Izv. vuzov. Mat., 1981, no. 2, 24–29 | MR | Zbl
[5] Grushko P. Ya., “Sopryazhenno tranzitivnye struktury”, Sib. mat. zh., 24:1 (1983), 68–78 | MR | Zbl
[6] Kobayasi Sh., Gruppy preobrazovanii v differentsialnoi geometrii, Nauka, M., 1986 | MR
[7] Kuzmina E. Yu., Nekotorye primery par geometricheskikh struktur v klassicheskoi differentsialnoi geometrii, Dep. v VINITI SSSR. 06.06.1984. — 06.06.1984. — No 4752-84
[8] Laptev G. F., “Differentsialnaya geometriya pogruzhennykh mnogoobrazii. Teoretiko-gruppovoi metod differentsialno-geometricheskikh issledovanii”, Tr. Mosk. mat. o-va., 2 (1953), 275–382. | Zbl
[9] Sternberg S., Lektsii po differentsialnoi geometrii, Mir, M., 1970 | MR
[10] Shilov G. E., Matematicheskii analiz funktsii neskolkikh veschestvennykh peremennykh. Ch. 1, 2, Nauka, M., 1972
[11] Bernard D., “Sur la geometrie differentielle des $G$-structures”, Ann. Inst. Fourier., 10 (1960), 153–273 | DOI | MR
[12] Chern S. S., “Pseudo-groupes continus infinis”, Géométrie différentielle. V. LII, Colloques Internationale du C.N.R.S., Strasbourg, 1953, 119–136 | MR | Zbl
[13] Chern S. S, “The geometry of $G$-structures”, Bull. Am. Math. Soc., 72 (1966), 167–219 | DOI | MR | Zbl
[14] Guillemin V., “The integrability problem for $G$-structures”, Trans. Am. Math. Soc., 116 (1965), 544–560 | DOI | MR | Zbl
[15] Hsiang W. C., Hsiang W. Y., “Differentiable action of compact connected classical groups, II”, Ann. Math., 92 (1970), 189–223 | DOI | MR | Zbl
[16] Kuzmina E. Yu., “Representations of simple Lie algebras with vectors having a zero stationary subalgebra”, J. Phys. Conf. Ser., 1847 (2021), 012031 | DOI
[17] Monna G., “Integrabilite des structures de presque contact”, C. R. Acad. Sci. Paris., 291 (1980), 215–217 | MR | Zbl
[18] Singer I. M., Sternberg S., “The infinite groups of Lie and Cartan. Part 1. The transitive groups”, J. Anal. Math., 15 (1965), 1–114 | DOI | MR | Zbl